# SDR AALA2019030869006

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 17,164 hours, 6,471 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Arced
- Location: Mirror Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT THERE WAS AN ELECTRICAL BURNING ODOR RESONATING FROM RIGHT AFT LAVATORY.  THE AIRCRAFT WAS GROUNDED.  FOUND THE LIGHT FIXTURE MELTED WITH SIGNS OF ARCING.  INSTALLED A NEW MIRROR LIGHT SOCKET INBOARD POSITION AND REPLACED THE LAMP.  OPS CHECKED GOOD IAW 33-26-03.
